MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD RANEYSCLP CLP DSPOSE -200; SCALP CLIPS

INTEGRA LIFESCIENCES MANSFIELD RANEYSCLP CLP DSPOSE -200; SCALP CLIPS
Catalog Number 201037
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a foreign object inside the packaging of a scalp clip (id 201037) during inspection.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The scalp clip (id 201037) was returned for evaluation.Device history record (dhr) - the reported product lot number was noted that a report was opened, and disposition was to do 100% inspection on material.This issue was not caught during the inspection therefore we have notified supplier.No other anomalies were identified that occurred during the manufacture or packaging of the device.Failure analysis - upon visual inspection of the disposable's packaging, the failure evaluator confirmed the presence of a foreign object inside the pack.The complaint was confirmed.Root cause analysis - a potential root cause is operator error, workstation not clean.

Brand Name
RANEYSCLP CLP DSPOSE -200
Common Device Name
SCALP CLIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21316079
Report Number3014334038-2025-00014
Device Sequence Number8590469
Product Code HBO
UDI-Device Identifier10381780511625
UDI-Public10381780511625
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201037
Device Lot Number7408755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown